# SDR AALA202507304356

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 68,038 hours, 40,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PERFORMED EMERGENCY LIGHT TEST ON PTP PANEL 110 RH AND RECEIVEDNMESSAGE ATA 33-51-38 EPSU BATTERY AFT L. MAINTENANCE REPLACED AFT EPSU BATTERY IAW AMM 33-51-38.
